RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 1, Issue 2  


Survey
Infinite Abelian groups: methods and results
A. V. Mikhalev, A. P. Mishina
319

Mathieu groups and plane trees
N. M. Adrianov, Yu. Yu. Kochetkov, A. D. Suvorov, G. B. Shabat
377
On the bandwidth dimension of finite-dimensional associative algebras over a field
T. V. Golovacheva
385
Complex periodic solutions of autonomous ODE systems with analytical right sides near an equilibrium point
V. F. Edneral
393
Irregularity of optimal control in regular extremal problems
M. I. Zelikin
399
On class of nilpotency of obstruction to embeddability of algebras satisfying Capelli identities
K. A. Zubrilin
409
The definition of acoustic signal propagation domain
E. A. Lapshin
431
On estimates for the modules of the smoothness of the functions with transformed Fourier series
M. K. Potapov, B. V. Simonov
455
Serial Krull–Schmidt rings and pure-injective modules
G. E. Puninskii
471

Mathematical Enlightenment
Compulsory configurations of points in the plane
B. Kh. Sendov
491

Short communications
On one system of equations in octaves in eight dimensional Euclidean space
V. E. Balabaev
517
The Nagata–Higman theorem for semirings
A. Ya. Belov
523
Annihilators and weak topologies on modules
G. M. Brodskii
529
Non-classical applications of Laplace operator
V. V. Dubrovskii
533
Systems of linear equations over quasi-Frobenius rings
V. P. Elizarov
535
Algorithmic solvability of zero divisor recognition in a certain class of algebras
N. K. Ioudu
541
On the structure of the symplectic group over polynomial rings with regular coefficients
V. I. Kopeiko
545
Polynomials of maximal period over primary residue rings
A. S. Kuz'min
549
Binomial presentation of linear recurring sequences
V. L. Kurakin
553
On $PI$-rings having a faithful module with Krull dimension
V. T. Markov
557
The false coin identification problem
D. A. Mihalin, I. M. Nikonov
561
Von Neumann regular skew-Laurent series rings
K. Sonin
565
The first regularized trace for a power of the Laplace operator on the rectangular triangle with the angle $\pi/6$ in case of Dirichlet problem
I. V. Tomina
569
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019